# SDR CALA0800995

- Difficulty date: October 23, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 42,120 hours, 12,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: BAC1515553
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB LEFT CORRODED AT STATION 460 TO 640.  REPAIRED DAMAGE SECTION OF LT SHEAR WEB FROM STATION 460 TO 520 REF SRM 51-70-12, REMOVED LIGHT SURFACE CORROSION FROM 520 TO 640, FOUND WITHIM LIMITS REF SRM 51-10-02.
